# SDR MALA050121

- Difficulty date: January 8, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 17,632 hours, 19,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA, GALLEY SEAT TRACK IS CORRODED OUT OF LIMITS AND HAS BEEN REPLACED PN 7253721-459 IAW SRM 51-40-27.  REFER EAMS WO NR 211363, TASK 1503 FOR ADDITIONAL INFORMATION.  AIRCRAFT WAS RELEASED 1/11/05.
